# SDR ASOA201201759

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP AT FS 559 RBL 36-45 CORRODED.  BLEND CORROSION ON STRAP AT FS559.0 AT RBL 36-45 AND EVALUATE.   BLENDED CORROSION IAW SRM 53-00-00, FIG 101.   PERFORMED UT THICKNESS INSPECTION PROCEDURE UT-3.  REPAIRED IAW REO 601R-53-41-1584.
